# SDR AALA202212080664

- Difficulty date: November 20, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 24,940 hours, 11,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT CEILING PANEL AT ROW 15 IS INOPERATIVE. MAINTENANCE FOUND EMERGENCY LIGHT (203WL) CONNECTOR INCORRECTLY CONNECTED AND PROPERLY CONNECTED IT PER AWM 33-51-02. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00.
